DOI 10.1097/00003226-199907000-00018
Conjunctival epithelial neoplasias in organ transplant patients receiving cyclosporine therapy.
Аннотация
PURPOSE: To report two cases of conjunctival epithelial neoplasias occurring after long-term systemic cyclosporine therapy in organ transplant recipients.
METHODS
Case report. Each patient underwent an excision of an extensive limbal conjunctival lesion, followed by a histopathologic analysis.
RESULTS
Histopathologic examination results revealed a carcinoma in situ and a squamous cell carcinoma in patients 1 and 2, respectively. Recurrence occurred in patient 1, who needed topical mitomycin C 0.02% treatment. No recurrence was observed in patient 2 after a follow-up of 24 months.
CONCLUSION
To our knowledge, these are the first reported cases of its kind after longterm systemic cyclosporine therapy. Further studies will be needed to determine the exact role of cyclosporine in the induction of conjunctival epithelial neoplasias and the need for regular ophthalmologic examination of transplant recipients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.